# SDR UPS02238547

- Difficulty date: May 27, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURFACE CORROSION ON FUSELAGE SKIN INTERNAL AT BS 254.5 BETWEEN STR 5L & 6L.  REPAIR CARRIED OUT IAW DRAWING 692161 & UPS EO B727-5310-1371 APPENDIX E.
